It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Michelle on September 28, 2000 at 15:18:51:

My 8 yr daughter has allergies/allergic asthma. She takes 3 inhalers, steroidal nose spray, and antihistamine pills 2 times a day. The question is this: she has been having a lot of anxiety and phobias about illness and dying. This mainly happens at bed time and a few hours after she falls asleep. She sometimes gets hysterical. Could this have anything to do with meds or allergies? It seems to be some kind of anxiety disorder. It is progressively getting worse. Extreme hypochondria.

Follow Ups

All times are GMT -7. The time now is 06:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!